Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Strictly convex normed linear spaces
HTML articles powered by AMS MathViewer

by S. Gudder and D. Strawther PDF
Proc. Amer. Math. Soc. 59 (1976), 263-267 Request permission

Abstract:

A new characterization of strict convexity for complex normed linear spaces in terms of duality maps is given. It is then shown that many of the latest characterizations of strict convexity follow as simple corollaries.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B05
  • Retrieve articles in all journals with MSC: 46B05
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 59 (1976), 263-267
  • MSC: Primary 46B05
  • DOI: https://doi.org/10.1090/S0002-9939-1976-0417758-4
  • MathSciNet review: 0417758